MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS TIBIAL POLY SPACER; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS TIBIAL POLY SPACER; PROSTHESIS, KNEE
Model Number 25001216E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The sales representative relayed that the original tibial poly spacer (16mm) selected was too thick and a thinner spacer (8mm) was placed.The component was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient was unable to get full extension of their leg and surgical intervention was required.

Brand Name
ELEOS TIBIAL POLY SPACER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key10119363
Report Number3013450937-2020-00088
Device Sequence Number3611343
Product Code KRO
UDI-Device IdentifierB27825001216E0
UDI-PublicB27825001216E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model Number25001216E
Device Catalogue Number25001216E
Device Lot Number1699788
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR